# SDR ASAA2018061125032

- Difficulty date: June 11, 2018
- Submitted: June 14, 2018
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 38,078 hours, 11,682 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Actuator
- Condition: Leaking
- Location: Nr 1 Vsv
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING POST LEAK CHECK FOR A FUEL NOZZLE REPLACEMENT ON THE NR 1 ENGINE,  FOUND RT VSV ACTUATOR LEAKING 15 DROPS PER MINUTE AT THE 6 O'CLOCK POSITION.  ACFT GROUNDED.  REPLACED THE VSV ACTUATOR IAW AMM 75-31-01-000-802-F00, AND AMM 75-31-01-400-802-F00.  ACCOMPLISHED VSV ACTUATOR LEAK TEST IAW AMM 75-31-01-790-801-F00.  LEAK CHECKED GOOD. ACCOMPLISHED TESTS FROM POWERPLANT TEST IAW TABLE TEST 12 AND TEST 3A. TEST 12 ACTUATOR TEST, OPS CHECKED GOOD, NO FAULTS. TEST 3A LEAK CHECKED GOOD.
